# SDR DALA2017010600134

- Difficulty date: January 5, 2017
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N954DL
- Make and model: Doug MD-88
- Aircraft serial: 49885
- Aircraft time: 70,438 hours, 52,490 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO COMPARTMENT, CORROSION ON DOOR JAMB BTW STA Y= 636 AND STA Y= 693 BTW LONGERON 28R AND 27R. DOUBLER WAS REPLACED PER SRM 53-05 PAR 140 FIG 123.
